Alert archive / North Carolina / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Raleigh, NC

August 25, 2012Halifax County, North Carolina

NWS Raleigh, NC issued this areal flood warning at Aug 25, 2012, 11:58 AM EDT for Halifax County, North Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2012, 11:58 AM EDT (15:58 UTC)
Expired
Aug 25, 2012, 4:15 PM EDT
In force
4 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Halifax County, NC

The radar

The Norfolk radar (KAKQ), 88 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WGUS42 KRAH 251558
FLWRAH

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1158 AM EDT SAT AUG 25 2012

NCC083-252015-
/O.NEW.KRAH.FA.W.0002.120825T1558Z-120825T2015Z/
/00000.0.MC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-
1158 AM EDT SAT AUG 25 2012

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTH CENTRAL HALIFAX COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 415 PM EDT

* AT 1150 AM EDT LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT 
FLOODED ROADS...CREEKS AND STREAMS ACROSS NORTHERN HALIFAX COUNTY... 
PRIMARILY IN AND NEAR ROANOKE RAPIDS. INTERSTATE 95 REMAINS CLOSED 
BECAUSE OF FLOODING ALONG CHOCKOYOTTE CREEK. SPOTTERS HAVE REPORTED 
UP TO 11.5 INCHES OF RAIN NEAR ROANOKE RAPIDS. 

THE RAIN HAS ENDED BUT IT WILL BE SEVERAL HOURS FOR CREEKS AND 
STREAMS TO RECEDE. SEVERAL ROADWAYS ARE REPORTED TO BE WASHED OUT 
AND DRIVERS NEED TO BE ALERT FOR RAPIDLY CHANGING ROAD CONDITIONS. 

* LOCATIONS THREATENED WITH FLOODING INCLUDE  HALIFAX...ROANOKE
RAPIDS...ROSEMARY...SOUTH WELDON AND WELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATCH FOR ROADS WHICH HAVE BEEN COMPLETELY WASHED OUT BY FLOOD 
WATERS. DRIVE SLOWLY BECAUSE WASH OUTS WILL BE DIFFICULT TO SEE. YOUR
CAR MAY FALL INTO THE WASH OUT...AND COULD BE SWEPT AWAY BY THE 
FLOOD.

DURING HEAVY RAIN EVENTS...SEVERE URBAN FLOODING CAN OCCUR IN AREAS
SUCH AS UNDERPASSES...AND LOW AREAS WHERE WATER TENDS TO COLLECT. DO
NOT LET YOUR CHILDREN PLAY NEAR SMALL STREAMS OR FLOODED DRAINAGE
DITCHES AND STORM SEWERS.
&&

LAT...LON 3651 7781 3648 7776 3649 7773 3649 7764
      3645 7762 3641 7754 3637 7754 3635 7758
      3630 7755 3629 7762 3637 7776 3641 7790
      3649 7791 3651 7790

$$

BLAES
2 follow-up statements
655 
WGUS82 KRAH 251845
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT SAT AUG 25 2012

NCC083-252015-
/O.CON.KRAH.FA.W.0002.000000T0000Z-120825T2015Z/
/00000.0.MC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-
245 PM EDT SAT AUG 25 2012

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTH
CENTRAL HALIFAX COUNTY...

AT 230 PM EDT LOCAL LAW ENFORCEMENT OFFICIALS REPORT THAT FLOODING 
CONDITIONS ARE IMPROVING ACROSS HALIFAX COUNTY. FLOODED STREAMS AND 
CREEKS CONTINUE TO RECEDE ACROSS NORTHERN HALIFAX COUNTY AND URBAN 
FLOODING IN ROANOKE RAPIDS AND SCOTLAND NECK HAS ABATED. SOME CREEKS 
REMAIN OUT OF THEIR BANKS INCLUDING THE CHOCKOYOTTE CREEK WHICH 
CONTINUES TO FLOOD INTERSTATE 95 AND BLOCKS TRAFFIC. 

CONDITIONS ARE EXPECTED TO CONTINUE TO IMPROVE THIS AFTERNOON WITH 
NEARLY ALL OF THE STREAMS AND CREEKS EXPECTED TO RECEDE INTO THEIR 
BANKS TOWARD SUNSET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG 
THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT 
TO FLOODING.

&&

LAT...LON 3635 7758 3638 7775 3650 7786 3651 7781
      3648 7776 3649 7773 3649 7764 3645 7762
      3641 7754 3637 7754

$$

BLAES
068 
WGUS82 KRAH 252012
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
412 PM EDT SAT AUG 25 2012

NCC083-252021-
/O.EXP.KRAH.FA.W.0002.000000T0000Z-120825T2015Z/
/00000.0.MC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-
412 PM EDT SAT AUG 25 2012

...THE FLOOD WARNING WILL EXPIRE AT 415 PM EDT FOR NORTH CENTRAL
HALIFAX COUNTY...

WATER LEVELS HAVE RECEDED ACROSS THE ROANOKE RAPIDS AREA PER REPORTS 
FROM LOCAL OFFICIALS. THEREFORE THE FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE AT 415 PM EDT.


LAT...LON 3635 7758 3638 7775 3650 7786 3651 7781
      3648 7776 3649 7773 3649 7764 3645 7762
      3641 7754 3637 7754

$$

WSS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this areal flood warning went out at Aug 25, 9:46 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 25, 9:46 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
946 AM EDT SAT AUG 25 2012

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL LIFT SLOWLY NORTH UP THE NC COAST
TODAY...BEFORE DISSIPATING OVERNIGHT. HIGH PRESSURE SYSTEM WILL
BUILD ACROSS THE AREA ON SUNDAY AND LINGER INTO MONDAY.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
AS OF 945 AM SATURDAY...

TODAY:
FLASH FLOOD WARNING REMAINS IN EFFECT THROUGH 1230 PM FOR
NORTHERN HALIFAX COUNTY. FLOODING IS STILL ONGOING AT THIS TIME.
CURRENT RADAR REFLECTIVITIES SHOW THE RAIN HAS MOVED OUT OF THE
AREA...AND ADDITIONAL FLOODING IS NOT EXPECTED.

12Z UPPER AIR ANALYSIS SHOWS THE LOW EXTENDING UP THROUGH 500 MB
OVER THE NC/VA BORDER... WHICH MATCHES UP WELL WITH RADAR BASE
REFLECTIVITIES. SURFACE LOW PRESSURE OVER NC COAST AS OF 14Z. THE
HEAVY RAIN ASSOCIATED WITH THIS LOW PRESSURE SYSTEM HAS MOVED NORTH
OUT OF OUR AREA...HOWEVER SOME LIGHT RAIN IS STILL POSSIBLE ACROSS
THE NORTHERN PIEDMONT OF NC THROUGH EARLY THIS AFTERNOON WITH THE NE
RETURN FLOW. CLOUD COVER WILL LIKELY STICK AROUND...WITH SOME
OCCASIONAL BREAKS...THROUGH THIS AFTERNOON. LOCATIONS IN THE NORTH
AND NORTHEAST WILL SEE LOWER MAX TEMPS TODAY WHERE CLEARING HAS BEEN
AT A MINIMUM. THE SURFACE LOW IS EXPECTED TO CONTINUE MOVING NORTH
ALONG THE EAST COAST THIS AFTERNOON...HOWEVER THE 850 MB LOW SHOULD
LINGER OVER SOUTHERN VA.

PREVIOUS DISCUSSION FOLLOWS...

TODAY AND TONIGHT:

SURFACE LOW PRESSURE NEAR CAPE LOOKOUT WILL TRACK SLOWLY NORTH UP
THE NC COASTLINE TODAY...WEAKENING AS IT DOES SO WITH LEFT BEHIND
INVERTED SFC TROUGH DISSIPATING LATE TONIGHT/EARLY SUNDAY.

STRONG LOW-LEVEL MOISTURE FLUX CONVERGENCE FEED BY THE 20 TO 25KTS
OF EASTERLY-NORTHEASTERLY ATLANTIC MARITIME FLOW... WILL CONTINUE TO
SUPPORT A BAND OF MODERATE TO HEAVY RAIN SHOWERS ACROSS EASTERN AND
CENTRAL NC THROUGH THIS MORNING...THAT WITH TIME...WILL SHIFT NORTH
WITH THE SURFACE LOW AND MID/UPPER LEVEL CYCLONIC CIRCULATION.
EXPECT RAIN CHANCES TO START TO DIMINISH FROM SOUTH TO NORTH ACROSS
THE AREA AFTER DAYBREAK...WITH THE BEST PRECIP CHANCES SHIFTING
NORTHWARD/NNE INTO VIRGINIA BY AFT/EVE. THE DELIBERATE DEPARTURE OF
RAIN AND LOW CLOUD COVER WILL GREATLY TEMPER DAYTIME
HIGHS...ESPECIALLY ACROSS THE NORTHERN PIEDMONT AND NE COASTAL
PLAIN. HIGHS RANGING FROM THE MID 70S NE TO LOWER/MID 80S SW. PRECIP
CHANCES 50-60% FAR NE TO 20% JUST SW OF THE TRIANGLE... DECREASING
FROM SW-NE DURING THE AFTERNOON...WITH DRY CONDITIONS AOA SUNSET.
OVERNIGHT LOWS IN THE LOWER TO MID 60S.

SUNDAY AND SUNDAY NIGHT:
SURFACE RIDGE AXIS WILL EXTEND SOUTHWESTWARD INTO THE CAROLINAS
FROM THE OFFSHORE SURFACE HIGH OFF THE SOUTHERN NEW ENGLAND COAST.
MEANWHILE...THE FILLING UPPER LOW OVER VIRGINIA WILL LEAVE BROAD
MID/UPPER LEVEL TROUGHINESS OVER THE CAROLINAS. DAYTIME HEATING
COULD TRIGGER AN ISOLATED SHOWER...BUT OTHERWISE THERE IS NOT A
WHOLE LOT TO SUPPLY ANY LIFT AND PLAN TO KEEP FORECAST DRY. SHOULD
FINALLY SEE FULL COMPLIMENTS OF SUN ON SUNDAY...PUTTING DAYTIME
HIGHS FIRMLY IN THE MID 80S. LOWS SUNDAY NIGHT IN THE MIDDLE 60S.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 AM SATURDAY...

ON MONDAY...SURFACE HIGH PRESSURE WILL SHIFT FURTHER OFFSHORE AS AN
UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT MOVE INTO THE MS
VALLEY. THIS WILL RESULT IN OUR LOW LEVEL FLOW RETURNING TO A
SOUTHERLY DIRECTION AND THIS WILL RESULT IN A GRADUAL INCREASE IN
MOISTURE THROUGH THE PERIOD AS IT IS PULLED UP FROM THE GULF WHERE
ISAAC IS PROGGED TO RESIDE. IN FACT PWAT VALUES ARE PROGGED TO
INCREASE FROM BELOW 1.5 INCHES ON MONDAY TO OVER 2 INCHES BY LATE
TUESDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE CWA. THIS WILL
RESULT IN A UPWARD TREND IN POPS THROUGH THE SHORT TERM PERIOD. WILL
CONTINUE TO SHOW SLIGHT CHANCE POPS ON MONDAY...MAINLY ACROSS THE
EAST WHERE THE BEST INSTABILITY (ALTHOUGH IT IS WEAK) AND MOISTURE
WILL BE LOCATED. BY TUESDAY...PRECIP CHANCES WILL CONTINUE TO TREND
UPWARD AS THE AFOREMENTIONED TROUGH AND ASSOCIATED SURFACE FRONT
MOVE FURTHER EAST AND MOISTURE CONTINUES TO INCREASE. INSTABILITY
AND SHEAR WILL STILL BE RATHER MODEST AND THEREFORE AM NOT EXPECTING
MUCH OF A SEVERE THREAT EITHER DAYS. HIGHS ON MONDAY WILL BE IN THE
UPPER 80S...WITH SLIGHTLY LOWER TEMPS ON TUESDAY AS CLOUDS AND
PRECIP CHANCES INCREASE...GENERALLY MID TO UPPER 80S. OVERNIGHT LOWS
WILL GENERALLY BE IN UPPER 60S TO LOWERS 70S.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 300 AM SATURDAY...

LOTS OF UNCERTAINTY REMAINS IN THE LONG TERM PERIOD AS MUCH OF OUR
WEATHER WILL ULTIMATELY DEPEND ON THE TRACK OF ISAAC AND ITS
EVENTUAL REMNANTS. THE OFFICIAL NATIONAL HURRICANE CENTER TRACK HAS
ISAAC MAKING LANDFALL NEAR THE WESTERN FLORIDA PANHANDLE ON TUESDAY.
HOWEVER...THE GFS CONTINUES TO BE THE FASTEST WITH THE PROGRESSION
OF ISAAC AND THIS WOULD ALLOW IT TO INTERACT MORE WITH THE
AFOREMENTIONED UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT. AS A
RESULT...THE GFS ALSO CONTINUES TO BE MOST AGGRESSIVE WITH ITS
EASTWARD PROGRESSION OF THE REMNANTS OF ISAAC...WHICH WOULD HAVE
MORE OF AN IMPACT ON CENTRAL NC. (ALTHOUGH...THE LAST RUN HAS BACKED
OFF ON THIS AND DOES NOT PULL IT EASTWARD AS QUICKLY). THE ECMWF IS
SLIGHTLY SLOWER WITH THE PROGRESSION OF ISAAC AND SHOWS THE UPPER
LEVEL TROUGH ALREADY BEING OFFSHORE AS ISAAC MAKES LANDFALL ALONG
THE CENTRAL GULF COAST. THIS SCENARIO TAKES THE REMNANTS FURTHER
NORTH BEFORE BEING PULLED EASTWARD LATER IN THE WEEK AS IT IS PICKED
UP BY THE NEXT TROUGH. REGARDLESS...IT APPEARS CENTRAL NC IS ON
TRACK TO HAVE AN UNSETTLED WEATHER PATTERN THROUGH THE LONG TERM
PERIOD. WILL CARRY CHANCE POPS THROUGHOUT THE ENTIRE LONG
TERM...WITH THE LIKELIHOOD OF HIGHER POPS BEING NEEDED AT SOME POINT
DURING THE PERIOD AS THE TRACK OF ISAAC BECOMES BETTER AGREED UPON.
MAX TEMPS WILL GENERALLY BE IN THE LOW TO MID 80S...WITH OVERNIGHT
LOWS IN THE UPPER 60S TO LOWER 70S THROUGHOUT THE PERIOD.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 740 AM SATURDAY...

AN AREA OF LOW PRESSURE OVER NC WILL CONTINUE TO LIFT SLOWLY
NORTHWARD INTO VA THIS AFTERNOON. AREA OF RAIN ASSOCIATED WITH THE
LOW PRESSURE HAS ALREADY STARTED TO LIFT NORTH OUT OF THE AREA. AS
THE RAIN SHIELD CONTINUES TO PULL OUT...EXPECT A RETURN TO VFR
CONDITIONS ACROSS THE AREA BY 15Z WITH CLOUD BASES BETWEEN 5 TO 8
KFT THROUGHOUT MUCH OF THE DAY.

HIGH PRESSURE WILL BUILD EAST TOWARD THE COAST TONIGHT AND INTO
SUNDAY.  MAY SEE A PERIOD OF IFR/LIFR VISIBILITY/STRATUS EARLY
SUNDAY MORNING...OTHERWISE VFR CONDITIONS EXPECTED SUNDAY THROUGH
TUESDAY.

THE FORECAST AFTER TUESDAY WILL BE BASED ON THE EVENTUAL MOVEMENT OF
TROPICAL CYCLONE ISAAC. AVIATION INTERESTS...ESPECIALLY THOSE WITH
PLANS TO TRAVEL SOUTH FROM CENTRAL NC AFTER SUNDAY...ARE ADVISED TO
MONITOR THE PROGRESSION AND PROBABLE TRACK OF ISAAC.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CBL
NEAR TERM...KC/CBL
SHORT TERM...KRR
LONG TERM...KRR
AVIATION...CBL
Hazardous weather outlook, Aug 25, 3:53 AM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
353 AM EDT SAT AUG 25 2012

NCZ007>011-021>028-038>043-073>078-083>086-088-089-260800-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
353 AM EDT SAT AUG 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RESIDENTS OF CENTRAL NORTH CAROLINA ARE ENCOURAGED TO MONITOR
THE LATEST FORECAST INFORMATION FOR TROPICAL CYCLONE ISAAC.
FORECASTS ARE AVAILABLE AT HTTP://WWW.NHC.NOAA.GOV

In the hours before

Local storm report, Aug 25, 8:09 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
809 AM EDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      SCOTLAND NECK           36.12N  77.42W
08/25/2012                   HALIFAX            NC   911 CALL CENTER

            EAST 7TH STREET AND PARK AVENUE IN SCOTLAND NECK
            FLOODED.

&&

EVENT NUMBER RAH1200887

BLAES
Local storm report, Aug 25, 8:58 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
858 AM EDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HEAVY RAIN       2 NNW ROANOKE RAPIDS    36.48N  77.67W
08/25/2012  M11.50 INCH      HALIFAX            NC   EMERGENCY MNGR

            11.50 INCHES OF RAIN REPORTED AT RAPN7.

&&

EVENT NUMBER RAH1200888

BLAES
Local storm report, Aug 25, 9:59 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
959 AM EDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      1 NNW SOUTH WELDON      36.42N  77.63W
08/25/2012                   HALIFAX            NC   911 CALL CENTER

            ONE LANE OF I-95 FLOODED NEAR MILE MARKER 172.5 AS
            WATER ON CHOCKOYETTE CREEK RISES UP OVER A BRIDGE.
            REPORT VIA WEBEOC.

&&

EVENT NUMBER RAH1200889

BLAES
Local storm report, Aug 25, 10:04 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1004 AM EDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      ROANOKE RAPIDS          36.45N  77.65W
08/25/2012                   HALIFAX            NC   911 CALL CENTER

            NUMEROUS ROADS FLOODED IN ROANOKE RAPIDS WITH FLOODING
            IN NUMEROUS RESIDENCES AND BUILDINGS. EVACUATION SHELTER
            CURRENTLY HAS 52 PEOPLE REGISTERED.

&&

EVENT NUMBER RAH1200890

BLAES
Local storm report, Aug 25, 11:26 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1126 AM EDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      ROANOKE RAPIDS          36.45N  77.65W
08/25/2012                   HALIFAX            NC   EMERGENCY MNGR

            OFFICIALS REPORT 80 HOMES WITH WATER DAMAGE...10-12
            STRETS FLOODED...ONE STREET DESTROYED AND THE BASEMENT
            OF HALIFAX COMMUNITY HOSPITAL TAKING ON WATER. NO
            INJURIES OR DEATHS REPORTED. REPORT VIA WEBEOC.

&&

EVENT NUMBER RAH1200891

BLAES
Local storm report, Aug 25, 11:31 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1131 AM EDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       1 NNW ROANOKE RAPIDS    36.47N  77.66W
08/25/2012  M8.76 INCH       HALIFAX            NC   COCORAHS

            COCORAHS OBSERVER REPORTS 8.76 INCHES OF RAIN IN
            ROANOKE RAPIDS.

&&

EVENT NUMBER RAH1200892

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:17 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Wake, Wilson3 hr
Aug 25, 6:26 AM EDTFlash Flood WarningRAHHalifax, Nash3 hr
Aug 25, 7:04 AM EDTAreal Flood AdvisoryRAHWarren116 min
Aug 25, 9:30 AM EDTFlash Flood WarningRAHHalifax3 hr
Aug 25, 9:36 AM EDTRiver Flood WarningRAHHalifax5 hr

Nearby

Areal Flood Warnings in North Carolina, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.